# SDR AALA201708079036

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 14,637 hours, 5,908 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDEPACK 2R DOOR SHOWS LOW PRESSURE (LIGHT) BUT GAUGE SHOW IN THE GREEN. SERVICED DOOR, OKAY FOR SERVICE.
